A 24-year-old female asked:
Disclaimer

Been on Zyprexa (olanzapine) and citalopram for anxiety for 4 weeks now. have been having really strange vivid dreams. is this normal?

1 doctor answer
Dr. Matthew Smith
39 years experience in Psychiatry
Not normal: but not harmful, and a common side effect of serotonin medications (citalopram).
Answered on Jun 17, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Arnold Licht
51 years experience in Geriatric Psychiatry
No issue: zyprexa (olanzapine) does not typically cause any symptoms upon discontinuation. at a dose of 1.25mg/day you can simply stop the medicine.
2
2 thanks
A 24-year-old female asked:
Dr. Enrique Madrigal-segura
53 years experience in Psychiatry
Side effects?: I don't believe that any of those meds are the direct culprit of your discomfort. At the same time, since Zyprexa (olanzapine) increases the craving f ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
If you aren't: trusting of doctors input - see this: http://www.drugs.com/interactions-check.php?drug_list=679-0,11-12,1744-1113. Your doctor is correct.
1
1 thank
A 62-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience in Geriatrics
Zyprexa (olanzapine): Zyprexa (olanzapine) is a newer antipsychotic (http://www.drugs.com/zyprexa.html) approved to treat schizophrenia, bipolar disorder, major depression ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month